标题:CONTROLLABILITY OF CONTEXT-SENSITIVE PROBABILISTIC MIX-VALUED LOGICAL CONTROL NETWORKS WITH CONSTRAINTS
作者:Liu, Zhenbin;Wang, Yuzhen;Li, Haitao
通讯作者:Wang, Yuzhen
作者机构:[Liu, Z] School of Control Science and Engineering, Shandong University, Jinan, 250061, China, Science and Information College, Qingdao Agricultural U 更多
会议名称:10th IEEE International Conference on Control and Automation (IEEE ICCA)
会议日期:JUN 12-14, 2013
来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association
出版年:2015
卷:17
期:1
页码:246-254
DOI:10.1002/asjc.883
关键词:Controllability;context-sensitive probabilistic mix-valued logical network;constraint;transition matrix;semi-tensor product
摘要:This paper addresses the controllability of context-sensitive probabilistic mix-valued logical control networks with constraints on states and controls. First, using the semi-tensor product of matrices, the context-sensitive probabilistic mix-valued logical control network is expressed in an algebraic form, in which the transition matrix is given by two parts: general part and switching part. Second, the algebraic structure of system with constraints on states and controls is investigated and a new algebraic form is established to study the controllability, based on which some necessary and sufficient conditions are obtained. Finally, an illustrative example is studied to support our new results.
收录类别:CPCI-S;EI;SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:8
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84925347963&doi=10.1002%2fasjc.883&partnerID=40&md5=c8e8e89cb3bc9158e0557eed0853f0ff
TOP